Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003542
Intersection Local Times of Independent Fractional Brownian Motions as Generalized White Noise Functionals
Oliveira MJ, da Silva JL, Streit L (2011)
Acta Applicandae Mathematicae 113(1): 17-39.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Optimisation of measures on a hyperfinite adapted probability space
Albeverio S, Herzberg F (2008)
ACTA APPLICANDAE MATHEMATICAE 100(1): 1-14.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Intersection local times of independent Brownian motions as generalized white noise functionals
Albeverio S, Oliveira MJ, Streit L (2001)
ACTA APPLICANDAE MATHEMATICAE 69(3): 221-241.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617639
Approximation of Hunt processes by multivariate Poisson processes
Ma Z-M, Röckner M, Sun W (2000)
Acta Applicandae Mathematica 63(1-3): 233-243.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617634
Stochastic dynamics of compact spins: Ergodicity and irreducibility
Albeverio S, Daletskii A, Kondratiev Y, Röckner M (2000)
ACTA APPLICANDAE MATHEMATICAE 63(1-3): 27-40.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621192
One-term Edgeworth expansion for finite population U-statistics of degree two
Bloznelis M, Götze F (1999)
ACTA APPLICANDAE MATHEMATICAE 58(1-3): 75-90.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637232
Intersection local times as generalized white noise functionals
DeFaria M, Hida T, Streit L, Watanabe H (1997)
ACTA APPLICANDAE MATHEMATICAE 46(3): 351-362.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638574
Wick calculus in Gaussian analysis
Kondratiev Y, Leukert P, Streit L (1996)
ACTA APPLICANDAE MATHEMATICAE 44(3): 269-294.
PUB | WoS
 
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1657884
Generalized Markov fields and Dirichlet forms
Röckner M (1985)
Acta Applicandae Mathematica 3(3): 285-311.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0167-8019

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung